# SDR HEEA0014777

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: 204040324005
- Condition: Corroded
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION SHAFT IS CORRODED AND FRETTED ON MOUNTING SURFACE.
